MathSciNet Relay Station
MathSciNet bibliographic data
MR1894479 (2003e:43007) 43A46 (11K70)
Li, D.; Queffélec, H.; Rodríguez-Piazza, L. Some new thin sets of integers in harmonic analysis. J. Anal. Math. 86 (2002), 105–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement